RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 518–521 (Mi dan34392)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Pursuit time optimality

P. B. Gusyatnikov, M. S. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (612 kB)

Bibliographic databases:
UDC: 517.91
Presented: Л. С. Понтрягин
Received: 13.05.1968

Citation: P. B. Gusyatnikov, M. S. Nikol'skii, “Pursuit time optimality”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 518–521

Citation in format AMSBIB
\Bibitem{GusNik69}
\by P.~B.~Gusyatnikov, M.~S.~Nikol'skii
\paper Pursuit time optimality
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 518--521
\mathnet{http://mi.mathnet.ru/dan34392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238577}
\zmath{https://zbmath.org/?q=an:0184.19101}


Linking options:
  • http://mi.mathnet.ru/eng/dan34392
  • http://mi.mathnet.ru/eng/dan/v184/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Sequences of non-uniqueness for weight spaces of holomorphic functions”, Russian Math. (Iz. VUZ), 59:4 (2015), 63–70  mathnet  crossref
  • Number of views:
    This page:59
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020